# SDR CALA2025090408480

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63724
- Aircraft time: 35,433 hours, 3,806 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Faulted
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT HAD INDICATION OF POSS FUEL LEAK SHOWED 8K LOSS REQUEST TO MEL. INSPECTED AIRCRAFT UPON ARRIVAL. NO FUEL LEAKS NOTED.  RIGHT FUEL QTY INDICATION INOP PROBE #24 AT FAULT PLACARD INSTALLED. REPLACED PROBE #24 REF AMM 28-41-02-400-801 CHECKED SAFETY AND SECURITY OF #24 PROBE INSTALLATION, CLEARED TO CLOSE TANK PLATE. VERIFIED INSTALLATION OF #24 FUEL PROBE AND CLEARANCE TO INSTALL WING PLATE 642AB. OPS TESTED FQIS REF MM 28-41-00-710-801.NO FAULTS.REMOVED STICKER.
